JournalszaaVol. 17, No. 3pp. 675–690

On the Stabilization of the Inversion of Some Kontorovich-Lebedev Like Integral Transforms

  • Hans-Jürgen Glaeske

    Friedrich-Schiller-Universität Jena, Germany
  • Semyon B. Yakubovich

    Faculdade de Ciências do Porto, Portugal
On the Stabilization of the Inversion of Some Kontorovich-Lebedev Like Integral Transforms cover
Download PDF

Abstract

In this paper we construct a special type of regularization operators for the Kontorovich-Lebedev type integral transforms to stabilize their inversion in weighted $L_{\nu, p} spaces. Some estimates of norms in these spaces are obtained.

Cite this article

Hans-Jürgen Glaeske, Semyon B. Yakubovich, On the Stabilization of the Inversion of Some Kontorovich-Lebedev Like Integral Transforms. Z. Anal. Anwend. 17 (1998), no. 3, pp. 675–690

DOI 10.4171/ZAA/844